Alert archive / Montana / High Wind Warnings in 2011
High Wind Warning 8, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Nov 17, 2011, 2:54 AM MST for Phillips County, Montana. It took effect at Nov 17, 2011, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2011, 2:54 AM MST (09:54 UTC)
- In effect from
- Nov 17, 2011, 12:00 PM MST
- Expired
- Nov 17, 2011, 8:17 PM MST
- In force
- 8 hr
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473 WWUS75 KGGW 170954 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 254 AM MST THU NOV 17 2011 ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SASKATCHEWAN TODAY. THIS WILL BRING A COLD FRONT ACROSS EASTERN MONTANA THIS AFTERNOON WITH STRONG WEST WINDS DEVELOPING BEHIND THE FRONT. MTZ016-021-171900- /O.CAN.KGGW.HW.A.0006.111117T1900Z-111118T0600Z/ /O.NEW.KGGW.LW.Y.0059.111117T1900Z-111118T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM- INCLUDING THE CITIES OF...MALTA...SACO...WINNETT 254 AM MST THU NOV 17 2011 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING FOR FORT PECK LAKE... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH HAS BEEN CANCELLED. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING...THE WIND WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT AND THEN DIMINISH LATE THIS EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE BOATING HAZARDOUS ACROSS FORT PECK LAKE THIS AFTERNOON AND EVENING. HIGH WAVES MAY TIP OR SWAMP SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS AND STAY CLOSE TO SHORE OR NEAR AND AROUND PROTECTED AREAS. && $$ MTZ059-171100- /O.CAN.KGGW.HW.A.0006.111117T1900Z-111118T0600Z/ NORTHERN PHILLIPS- INCLUDING THE CITY OF...WHITEWATER 254 AM MST THU NOV 17 2011 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WATCH. HOWEVER... WINDS WILL STILL BE STRONG OUT OF THE WEST AT 20 TO 30 MPH SUSTAINED WITH GUSTS UP TO 40 MPH BEHIND A COLD FRONT THIS AFTERNOON. THESE WINDS WILL DIMINISH LATE THIS EVENING. $$ MTZ060-171900- /O.UPG.KGGW.HW.A.0006.111117T1900Z-111118T0600Z/ /O.NEW.KGGW.HW.W.0008.111117T1900Z-111118T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 254 AM MST THU NOV 17 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST AT 30 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * TIMING...THE WIND WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT AND THEN DIMINISH LATE THIS EVENING. * IMPACTS...LOOK FOR STRONG CROSSWINDS ON NORTH-SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD AVOID TRAVEL THIS AFTERNOON AND EVENING. PROPERTY DAMAGE WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. && $$ MTZ017-022-023-171900- /O.NEW.KGGW.LW.Y.0059.111117T1900Z-111118T0600Z/ CENTRAL AND SOUTHERN VALLEY-GARFIELD-MCCONE- INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE... FRAZER...JORDAN...CIRCLE 254 AM MST THU NOV 17 2011 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING FOR FORT PECK LAKE... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM MST THIS EVENING. * WINDS...WEST 15 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING...THE WIND WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT AND THEN DIMINISH LATE THIS EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE BOATING HAZARDOUS ACROSS FORT PECK LAKE THIS AFTERNOON AND EVENING. HIGH WAVES MAY TIP OR SWAMP SMALL CRAFT. *PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS AND STAY CLOSE TO SHORE OR NEAR AND AROUND PROTECTED AREAS. && $$
3 follow-up statements
626 WWUS75 KGGW 171859 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1159 AM MST THU NOV 17 2011 ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SASKATCHEWAN TODAY. THIS WILL BRING A COLD FRONT ACROSS EASTERN MONTANA THIS AFTERNOON WITH STRONG WEST WINDS DEVELOPING BEHIND THE FRONT. MTZ060-180600- /O.CON.KGGW.HW.W.0008.111117T1900Z-111118T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 1159 AM MST THU NOV 17 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WINDS...WEST AT 30 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * TIMING...THE WIND WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT AND THEN DIMINISH LATE THIS EVENING. * IMPACTS...LOOK FOR STRONG CROSSWINDS ON NORTH-SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD AVOID TRAVEL THIS AFTERNOON AND EVENING. PROPERTY DAMAGE WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE... AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. && $$ MTZ016-017-021>023-180600- /O.CON.KGGW.LW.Y.0059.111117T1900Z-111118T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 1159 AM MST THU NOV 17 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR FORT PECK LAKE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * TIMING...THE WIND WILL INCREASE THIS AFTERNOON BEHIND A COLD FRONT AND THEN DIMINISH LATE THIS EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE BOATING HAZARDOUS ACROSS FORT PECK LAKE THIS AFTERNOON AND EVENING. HIGH WAVES MAY TIP OR SWAMP SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS AND STAY CLOSE TO SHORE OR NEAR AND AROUND PROTECTED AREAS. && $$
406 WWUS75 KGGW 180317 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 817 PM MST THU NOV 17 2011 ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN SASKATCHEWAN TODAY. THIS WILL BRING A COLD FRONT ACROSS EASTERN MONTANA THIS AFTERNOON WITH STRONG WEST WINDS DEVELOPING BEHIND THE FRONT. MTZ060-180430- /O.CAN.KGGW.HW.W.0008.000000T0000Z-111118T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 817 PM MST THU NOV 17 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ016-017-021>023-180600- /O.CON.KGGW.LW.Y.0059.000000T0000Z-111118T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 817 PM MST THU NOV 17 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR FORT PECK LAKE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...THE WIND WILL DIMINISH LATE THIS EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE BOATING HAZARDOUS ACROSS FORT PECK LAKE EARLY TONIGHT. HIGH WAVES MAY TIP OR SWAMP SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS AND STAY CLOSE TO SHORE OR NEAR AND AROUND PROTECTED AREAS. && $$ MOYER
680 WWUS75 KGGW 180320 CCA NPWGGW URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GLASGOW MT 817 PM MST THU NOV 17 2011 ...STRONG WEST WINDS OVER FORT PECK LAKE EARLY TONIGHT... .STRONG WESTERLY WINDS IN ADVANCE OF A STRONG COLD FRONT WILL CONTINUE EARLY TONIGHT OVER FORT PECK LAKE. THE PRESSURE GRADIENT WILL WEAKEN SOME OVERNIGHT BEFORE STRENGTHENING AGAIN BEHIND THE COLD FRONT FRIDAY AFTERNOON. MTZ060-180430- /O.CAN.KGGW.HW.W.0008.000000T0000Z-111118T0600Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 817 PM MST THU NOV 17 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. $$ MTZ016-017-021>023-180600- /O.CON.KGGW.LW.Y.0059.000000T0000Z-111118T0600Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 817 PM MST THU NOV 17 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR FORT PECK LAKE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...THE WIND WILL DIMINISH LATE THIS EVENING. * IMPACTS...THE STRONG WINDS WILL MAKE BOATING HAZARDOUS ACROSS FORT PECK LAKE EARLY TONIGHT. HIGH WAVES MAY TIP OR SWAMP SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS AND STAY CLOSE TO SHORE OR NEAR AND AROUND PROTECTED AREAS. && $$ MOYER
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Nov 16, 9:57 PM MST, 4 hours 57 minutes earlier.
Area forecast discussion, Nov 16, 9:57 PM MST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 957 PM MST WED NOV 16 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH FRIDAY... UPDATED THE FORECAST TO LOWER THE OVERNIGHT TEMPERATURES ACROSS THE REGION. WITH MOSTLY CLEAR SKIES TEMPERATURES HAVE DROPPED IN TO THE MID TEENS IN MAY LOCATIONS. THESE LOCATIONS WERE ALREADY AT OR SLIGHTLY BELOW THERE FORECASTED LOW TEMPERATURES. ALSO ADJUSTED SKY COVER AS THERE ARE BREAKS IN THE OVERCAST WHICH HAVE SET UP THE GOOD RADIATIONAL COOLING PARAMETERS. RSMITH PREVIOUS DISCUSSION...FAIRLY INTENSE STORM SYSTEM IS MOVING INLAND FROM THE GULF OF ALASKA THIS AFTERNOON. THE SURFACE LOW IS EXPECTED TO REDEVELOP LEE OF THE CANADIAN ROCKIES THURSDAY ABOUT WHEN THE PACIFIC COLD FRONT REACHES THE MONTANA PLAINS. THE HIGH CLOUDS OVER THE PACIFIC NW WILL SPREAD EAST WITH LOWER CLOUDS MOVING OUT WITH THE COLD FRONT. THE MODELS ARE SUGGESTING THAT SOME SHOWERS MAY ACCOMPANY THESE CLOUDS BUT IT LOOKS LIKE A LOT THIS WILL FALL AS VIRGA. TEMPERATURES WILL ALSO BE TRICK WITH THE PRECIP. 850 MB TEMPS SHOULD REACH THE 0*C MARK OR HIGHER EVEN ACROSS THE NORTHERN ZONES...SO A RAIN/SNOW MIX IS EXPECTED WITH SNOW ACROSS THE CANADIAN BORDER AND MAINLY RAIN ALONG THE SOUTHERN BORDER. AT THIS POINT...LEANED MORE WITH THE DRIER NAM AND GFS SOLUTIONS WITH THIS SYSTEM...BUT 12Z ECMWF DOES SHOW A WETTER SOLUTION. SURFACE LOW DRIFTS SOUTHEAST ACROSS SOUTHERN SASK WITH AN ARCTIC FRONT PUSHING INTO THE CWA BY FRIDAY MORNING. A DRY SLOT OVER THE AREA SHOULD KEEP MUCH OF THE AREA DRY WITH MOISTURE SPLITTING AROUND NE MT. ON FRIDAY...THE SURFACE ARCTIC HIGH SLIDES DOWN THE CANADIAN FRONT RANGE AND SPILLING IN THE ARCTIC AIR. TEMPERATURES WILL NO RISE MUCH WITH HIGHS FROM THE TEENS ACROSS THE NW ZONES TO THE 20S SE. JAMBA .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... MODELS CONTINUE TO KEEP THE EXTENDED FORECAST IN TRANSITION BETWEEN LARGE-SCALE FEATURES. ON FRIDAY NIGHT THE FORECAST BEGINS WITH A SURGE OF FRIGID CANADIAN AIR INTO MONTANA AS A BROAD UPPER TROUGH SETS UP OVER THE WESTERN HALF OF THE COUNTRY. EASTERN PORTIONS OF THE STATE COULD SEE SNOW OVERNIGHT AND SATURDAY AS A SERIES OF DISTURBANCES...PAIRED WITH MOIST SOUTHWEST FLOW...MOVE THROUGH. A WAVE ASSOCIATED WITH THE LOW OVER THE GULF OF ALASKA WILL LIFT NORTHEAST INTO BRITISH COLUMBIA AND ALBERTA SATURDAY NIGHT...THIS WILL CAUSE ZONAL FLOW TO SET UP AND WEAK RIDGING TO DEVELOP OVER THE PACIFIC NORTHWEST SUNDAY. TEMPERATURES AT 850 MB WILL SLOWLY WARM BACK TO THE SINGLE DIGITS ABOVE ZERO BY MONDAY...AND INTO THE UPPER SINGLE DIGITS AND LOW TEENS BY WEDNESDAY AND THURSDAY. AS A RESULT SURFACE TEMPERATURES ARE EXPECTED TO WARM TO NEARLY 10 TO 15 DEGREES ABOVE SEASONAL NORMALS. AES PREVIOUS DISCUSSION... LONG TERM BEGINS WITH A LARGE TROUGH OF COLD ARCTIC AIR OVER THE PACIFIC NORTHWEST THROUGH THE NORTHERN PLAINS WHILE THE DEEPEST COLD AIR EXIST OVER THE NORTHWESTERN TERRITORIES. TO THE WEST A RIDGE EXISTS OVER THE GULF OF ALASKA WITH ANOTHER TROUGH OVER THE BERING SEA. FRIDAY NIGHT THROUGH SATURDAY NIGHT... ANTICIPATED SOME OF THE COLDEST AIR OF THE YEAR AS THE ARCTIC POOL SITS OVER THE CWA. LIGHT SNOW MAY BE POSSIBLE ACROSS THE SOUTHERN ZONES AS THE STORM RAGING OVER SOUTHERN MONTANA AND NORTHERN WYOMING SHIFTS EASTWARDS TO EXIT. ONLY A FEW INCHES ARE ANTICIPATED DUE TO DRY STABLE AIR FILTERING IN FROM THE NORTH. SUNDAY THROUGH MONDAY... PATTERN WILL TRANSITION TO ZONAL FLOW ALOFT WITH SURFACE FLOW TURNING TO A DRY AND WARM WEST AND SOUTHWEST FLOW. THIS SHOULD CLEAR SKIES OUT FAIRLY QUICKLY AND DRY OUT THE SURFACE LAYER... WHICH IN TURN WILL WARMING UP THE ATMOSPHERE AND MELT THROUGH ANY SNOW COVER DROPPED FROM THE LAST COUPLE WAVES EARLIER IN THE WEEK. WITH CLEARING SKIES...LEFT OVER SNOW COVER... AND ELEVATED WARMING NIGHT TIME INVERSIONS ARE BOUND TO SET UP AND BE RATHER STRONG WITH RIDGE TOPS SUCH AS THE MISSOURI BREAKS BEING 10 TO 20 DEGREES WARMER THAN AREAS SUCH AS THE MILK RIVER VALLEY. IN ADDITION SHOULD SNOW COVER MELT BE RAPID ENOUGH DURING THE DAY... LIGHT FOG COULD ALSO BE POSSIBLE AT NIGHT IN THE VALLEYS DURING THIS TIME. MONDAY NIGHT ONWARD... ENSEMBLE DEVIATION BEGINS TO BREAK APART BETWEEN THE GFS... EC... AND THEIR PERTURBED MEMBERS. MODELS BECOME BIMODAL WITH TWO SOLUTIONS... EITHER A RIDGE WILL FORM OVER THE AREA IN RESPONSE TO THE BERING TROUGH MAKING ITS WAY INTO ALASKA WHICH WOULD MEAN CONTINUED RAPID WARMING AND DRY CONDITIONS. OR... MODELS WILL BECOME MORE ZONAL WITH A MUCH SLOWER WARMING POINTING TOWARDS MORE EXTENSIVE CLOUD COVER AND ISOLATED SHOWERS FROM WEAK PASSING WAVES. NEITHER SOLUTION IS ANY MORE LIKELY. SO... HAVE SPLIT THE DIFFERENCE WARMING UP AT A MODERATE PACE AND TRENDING UP FROM DRIER TO CLIMO POPS. GAH && .AVIATION... VFR WITH BRIEF MVFR CEILINGS AS A WARM FRONT PASSES THROUGH THIS MORNING. A LINE OF MIXED PRECIPITATION IS ANTICIPATED TO ACCOMPANY THE FRONT WHICH COULD INCLUDE FREEZING RAIN. THE LINE OF SHOWERS WILL BE FAIRLY NARROW SO ONLY 1 TO 2 HOURS OF ANY PRECIP ARE ANTICIPATED. WINDS AHEAD OF THE FRONT THROUGH MID DAY WILL SLOWLY INCREASE TO 10 TO 15 KTS. WINDS BEHIND THE FRONT ARE EXPECTED TO KICK UP OUT OF THE WEST TO 20 TO 30 MPH GUSTING UP TO 40 MPH DURING THE AFTERNOON THEN DIMINISH AFTER DARK TO 10 TO 15 KTS. GAH && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR CENTRAL AND SOUTHEAST PHILLIPS...PETROLEUM...NORTHERN PHILLIPS...SOUTHWEST PHILLIPS. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Nov 16, 2:46 PM MST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 246 PM MST WED NOV 16 2011 MTZ017>020-022>027-061-062-172200- CENTRAL AND SOUTHERN VALLEY-DANIELS-SHERIDAN-WESTERN ROOSEVELT- GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN VALLEY- EASTERN ROOSEVELT- 246 PM MST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE THURSDAY AFTERNOON AND EVENING. A LAKE WIND ADVISORY MAY BE NEEDED FOR FORT PECK LAKE ESPECIALLY WEST OF THE PINES. A COLD FRONT WILL MOVE SOUTH ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THIS WILL BRING AN ARCTIC AIR-MASS INTO NORTHEAST MONTANA FOR THE WEEKEND. SOME LOCATIONS WILL HAVE NIGHTTIME LOWS BELOW ZERO AND POSSIBLE WIND CHILLS OF 20 BELOW OR GREATER. A POTENT WINTER STORM COULD IMPACT MONTANA FRIDAY AND SATURDAY. ACCUMULATING SNOWFALL COULD ACCOMPANY THE STORM AFFECTING WEEKEND TRAVEL PLANS. THE BEST CHANCE OF SNOW WILL BE SOUTH OF HIGHWAY 200. PLEASE CONTINUE TO MONITOR THE LATEST FORECAST FOR NEW DETAILS ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-021-059-060-172200- CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS- 246 PM MST WED NOV 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH WIND WATCH IS IN EFFECT FOR THURSDAY AFTERNOON AND EVENING. WEST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. A COLD FRONT WILL MOVE SOUTH ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THIS WILL BRING AN ARCTIC AIR-MASS INTO NORTHEAST MONTANA FOR THE WEEKEND. SOME LOCATIONS WILL HAVE NIGHTTIME LOWS BELOW ZERO AND POSSIBLE WIND CHILLS OF 20 BELOW OR GREATER. A POTENT WINTER STORM COULD IMPACT MONTANA FRIDAY AND SATURDAY. ACCUMULATING SNOWFALL COULD ACCOMPANY THE STORM AFFECTING WEEKEND TRAVEL PLANS. THE BEST CHANCE OF SNOW WILL BE SOUTH OF HIGHWAY 200. PLEASE CONTINUE TO MONITOR THE LATEST FORECAST FOR NEW DETAILS ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:54 AM MST | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 20 hr |
| Nov 17, 2:55 PM MST | Wind Chill Advisory | GGW | Daniels, McCone, Phillips, Richland, Roosevelt, Sheridan and 1 more | 43 hr |
Nearby
High Wind Warnings in Montana, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.